# SDR HNAA0500059

- Difficulty date: June 19, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 43,375 hours, 48,323 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulty
- Location: Mlg Indicator
- Part time: 33,589 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR LIGHT WILL NOT EXTINGUISH AFTER TAKEOFF.  CYCLED GEAR AND LIGHT REMAINED ON.  REMOVED AND REPLACED THE PSEU.
